# SDR IPXA2023112388846

- Difficulty date: November 21, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 116,098 hours, 19,598 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B236742
- Condition: Punctured
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SUPPLEMENTAL SDR* *MAJOR REPAIR* LOAD REPORTS DAMAGE TO AIRCRAFT STRUCTURE FWD OF LOWER FWD CARGO PIT. C/W EO-88772-REQ1
